# SDR SWAA2017020911775

- Difficulty date: February 1, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 27,292 hours, 16,153 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A8110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 CREASE BEAM CHORD CORRODED BETWEEN BS 312 TO BS 344.  R&R CHORD IAW SRM AND DWG.
